Oscillatory behavior of two nonlinear microbial models of soil carbon decomposition

Title: Oscillatory behavior of two nonlinear microbial models of soil carbon decomposition
Author(s): Wang, YP
Chen, BC
Wieder, WR
Leite, M
Medlyn, BE
Rasmussen, M
Smith, MJ
Agusto, FB
Hoffman, F
Luo, YQ
Item Type: Journal Article
Publication Date: 7-Apr-2014
Date of Acceptance: 18-Feb-2014
URI: http://hdl.handle.net/10044/1/27514
DOI: https://dx.doi.org/10.5194/bg-11-1817-2014
ISSN: 1726-4189
Publisher: European Geosciences Union (EGU)
Start Page: 1817
End Page: 1831
Journal / Book Title: Biogeosciences
Volume: 11
Issue: 7
Copyright Statement: © Author(s) 2014. CC Attribution 3.0 License.
Keywords: Science & Technology
Life Sciences & Biomedicine
Physical Sciences
Ecology
Geosciences, Multidisciplinary
Environmental Sciences & Ecology
Geology
ECOLOGY
GEOSCIENCES, MULTIDISCIPLINARY
LAND-USE CHANGE
ORGANIC-MATTER
TERRESTRIAL ECOSYSTEMS
LITTER DECOMPOSITION
BACTERIAL-POPULATIONS
NITROGEN DYNAMICS
TALLGRASS PRAIRIE
THEORETICAL-MODEL
STORAGE CAPACITY
GLOBAL PATTERNS
Publication Status: Published
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Repository Tools



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons